# SDR ASAA2017111822623

- Difficulty date: November 18, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 7,075 hours, 2,369 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW, R-2 WINDOW OVERHEAT CAME ON.  GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH. OVERHEAT LIGHT STAYED OUT.
